This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Safety in Overdose of Mirtazapine: A Case Report

Anthony W. Gerritsen

Published: June 15, 1997

Article Abstract

Letter to the Editor

Sir: The new antidepressant mirtazapine (Remeron) has a
unique mode of action, combining an increase of noradrenergic
and 5-HT1A-mediated serotonergic neurotransmission with a
specific blockade of 5-HT2 and 5-HT3-receptor subtypes. So
far, a single case of overdose with mirtazapine has been reported
since its introduction in The Netherlands in September
1994; I now report the second case.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...